# SDR DJFA200300004

- Difficulty date: August 28, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N746TA
- Make and model: Beech 400A
- Aircraft serial: RK146
- Aircraft time: 5,246 hours, 4,002 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Cowling
- Part number: 45A30024603
- Condition: Missing
- Location: Lt Engine
- Part time: 5,246 hours, 4,002 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: D, E
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE FROM WEST PALM THE PILOTS EXPERIENCED A VIBRATION AND A YAW IN THE AIRCRAFT. THE PILOTS DECIDED TO RETURN TO WEST PALM, AND AFTER LANDING WHEN THEY GOT OUT OF THE AIRCRAFT THEY NOTICED THE LT ENGINE COWL WAS COMPLETELY MISSING. THIS HAS HAPPENED SEVERAL TIMES ON OUR FLEET. THE CAUSE IS UNKNOWN, BUT COULD BE THE AIR GOT UNDER THE COWL AND STARTED TO PEEL IT BACK UNTIL THE COWL WAS COMPLETELY GONE.
